How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Robert Your Own Question
Dr. Robert
Dr. Robert, Doctor
Category: HIV and AIDS
Satisfied Customers: 6680
Experience:  M.B.B.S, Experienced Family Physician
8493425
Type Your HIV and AIDS Question Here...
Dr. Robert is online now
A new question is answered every 9 seconds

I asked you question on hiv and system did not give you answer.please

Customer Question

I asked you question on hiv and system did not give you answer.please answer
Submitted: 2 years ago.
Category: HIV and AIDS
Expert:  Dr. Robert replied 2 years ago.
Hello,
Dear customer
Welcome back to justanswer.com and thank you for your question. Due to some technical reasons,that question got closed.
I'm so sorry to hear of your discomfort. I will do whatever I can to help answer your questions:
Candidiasis is a common finding in people with HIV infection.
HIV-negative people may experience candidiasis when their immune systems are temporarily depressed by factors such as stress, smoking or alcohol, or medical conditions such as diabetes.
Small amounts of the candida fungus are present in the mouth of most healthy people.Certain illnesses, stress, medications or certain conditions can disturb the delicate balance, causing the yeast to grow out of control, causing infection in the mouth.
At the age of 73,your immunity may be comparatively low & hence you are more prone for the candida infections.
So having a candidia infection does not mean that you are having HIV infection.
Hope this helped.
My goal is to provide you with excellent service – if you feel you have gotten anything less, please reply back, I am happy to address follow-up questions.
Thank you *****
Dr. Robert
Customer: replied 2 years ago.

In my question I mentioned that last year I had to get a lot of antibiotics and then developed bad genital rash (I am a male) I had to treat it with ketoconazole cream fo the whole year. Then recently I got thrush in my mouth and throat, which I treat with nystatin. My doctor does not think it is candida. But I am concerned that I had to treat genital rush for suych a long time. Two doctors think it is not candida.But I read that sush symptoms are typical for people witrh HIV. I panbicked and made three tests withy Oral Quiuck all were negative. Doi you think I still can have HIV? Or just some fungus. Blood test showed fungus also in my ears. What do you think? I had risky behavior about 20 years ago. Candida like symptoms appeard last year, if it is candida. Blood test shoed some fungus. Before I did not have such symptoms. But my immunity is not good. I am very proun to drug allergies

And last year I had to get very large volume of antibiotics